# SDR SWAA2020052044399

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL BS867 TO BS887 RBL23 WL163 HAS CORROSION AROUND NUTPLATE HOLES / REMOVED AND REPLACED R/H FLOOR TO SIDEWALL SUPPORT BS867 TO 887 RBL23 WL163 P.O# 785129/1 IAW SRM 51-40-02-0G-0; SRM 53-00-53-1A-2 FIG 103 DETAIL D; SRM 51-40-05-0G-0; DWG 146A7502; AND DWG 146A7500
